The pseudomonotone polar for multivalued operators

Research output: Contribution to journalArticle in a journalpeer-review

2 Scopus citations


In this work, we study the pseudomonotonicity of multivalued operators from the point of view of polarity, in an analogous way as the well-known monotone polar due to Martínez-Legaz and Svaiter, and the quasimonotone polar recently introduced by Bueno and Cotrina. We show that this new polar, adapted for pseudomonotonicity, possesses analogous properties to the monotone and quasimonotone polar, among which are a characterization of pseudomonotonicity, maximality and pre-maximality. Furthermore, we characterize the notion of D-maximal pseudomonotonicity introduced by Hadjisavvas. We conclude this work studying the connections between pseudomonotonicity, variational inequality problems and upper sign-continuity.
Original languageEnglish
Pages (from-to)691-703
Number of pages13
Issue number5
StatePublished - 4 May 2017


  • Pseudomonotonicity
  • maximal pseudomonotonicity
  • pseudomonotone polarity
  • variational inequalities


Dive into the research topics of 'The pseudomonotone polar for multivalued operators'. Together they form a unique fingerprint.

Cite this